Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Obstetrics
Question: Pregnant after missing depo shot?
|sugarguru - Sun Aug 05, 2007 11:27 pm||
Hi there, I'm a 22 year old female and was on depo shot since june 13th 2006. I missed my last shot which was scheduled for June 11th 2007. I still haven't had a regular period, but did have one day of spotting about a week ago. The reason for my concern is 1. usually I would have spotting right after i received my shot for depo, but didn't have any kind of spotting after missing last shot. I took two home pregnancy test about a month ago and both came back neg. (about a week in between each other). 2. I was on medications during the end of my last shot for the cycle and 3. I exhibit regular headaches and lower back pain but that's about it. Am i pregnant?
|Debbie Miller, RN - Thu Aug 09, 2007 10:34 am||
Pregnancy doesn't jump out at me here based on symptoms but everyone is different so of course it could be possible if you have been sexually active. If it were me, I would repeat the pregnancy test now. If negative, immediately start using a contraceptive if you have intercourse to prevent this stress in the future. You should also have the headaches and back aches evalualted by a doctor or other health professional.
You don't mention what kind of medications you were on so I'm not sure what your question is about this.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.